Thanks for your question. We will answer you soon.
Side effects of Rituximab (Rituxan)
Eric Matteson, MD
Mayo Clinic, Rochester, MN

Date Added: 06/26/13

Side effects of Rituxan can include rashes when the drug is given; sometimes fever. With all biologics, as with all drugs that we use with RA, we're always concerned about the possibility of infection.
Eric L. Matteson, MD, is chair for the Division of Rheumatology in the Department of Internal Medicine at Mayo Clinic. He has a joint appointment in the Division of Epidemiology in the Department of Health Sciences Research. Dr. Matteson received the MD degree from Friedrich-Alexander University at Erlangen-Nuremberg. He completed an internship and residency in internal medicine at Michigan State University and a fellowship at the University of Michigan. He further completed a fellowship at Mayo Graduate School of Medicine and received the M.P.H. degree in Public Health in Epidemiology from the University of North Carolina, Chapel Hill. As a clinician and an epidemiologist, Dr. Matteson is focused on studying rheumatoid arthritis, including clinical features, complications, outcomes, and treatments.
Views:
1,871
Have Additional Questions About RA?
Get answers from our physicians
Thank you for your question, and for helping us make this RA Community more robust and helpful to patients like yourself. We'll be in touch soon.